# SDR ASOA200900014

- Difficulty date: December 29, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 9,224 hours, 7,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR WILL NOT CLOSE.  FLT 5405 DEL 47 MINS.  REMOVED AND REPLACED PAX DOOR POWER ASSIST MOTOR ASSY IAW CRJ 200 AMM 52-11-01.  OP'S CHECK GOOD.  DMIL CLEARED PLACARD REMOVED.
